# SDR SWIA971917

- Difficulty date: August 3, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 5,416 hours, 4,935 cycles
- Engine: Ge CF34*
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AP PITCH TRIM MESSAGE IN CRUISE.  COULDN''''T GET ANYMORE THAN 4 DEGREES NOSE DOWN TRIM, BOTTOM OF GREEN, ON DESCENT INTO IDA.  TRIM STOPS MOVING AT 4 DEGREES NOSE DOWN IN THE AIR AND 5 DEGREES NOSE DOWN ON THE GROUND.  REMOVED AND REPLACED HSTA.  OPS CHECKS GOOD IAW MM 27-42-01. P/N ON:  8396-3, S/N OFF:  196, S/N ON:  278.  REMOVED AND REPLACED MCU FOR FAILURE OF HSTA.  OPS CHECKS GOOD IAW MM 27-42-05.  P/N ON:  7062-3, S/N OFF:  215, S/N ON:  205.  OK FOR CAT II.
